Alert archive / Michigan / Gale Warnings in 2013

Gale Warning 2, NWS Gaylord, MI

January 6, 2013

NWS Gaylord, MI issued this gale warning at Jan 6, 2013, 10:29 PM EST. It took effect at Jan 7, 2013, 9:00 AM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 6, 2013, 10:29 PM EST (03:29 UTC)
In effect from
Jan 7, 2013, 9:00 AM EST
Expired
Jan 7, 2013, 10:09 PM EST
In force
13 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

337 
WHUS73 KAPX 070329
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1029 PM EST SUN JAN 6 2013

LMZ323-341-342-344>346-071130-
/O.CAN.KAPX.SC.Y.0002.000000T0000Z-130107T0400Z/
/O.UPG.KAPX.GL.A.0002.130107T1400Z-130108T0400Z/
/O.NEW.KAPX.GL.W.0002.130107T1400Z-130108T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1029 PM EST SUN JAN 6 2013

...GALE WARNING IN EFFECT FROM 9 AM TO 11 PM EST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 11 PM EST MONDAY. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>349-071130-
/O.CAN.KAPX.SC.Y.0002.000000T0000Z-130107T0400Z/
/O.NEW.KAPX.SC.Y.0003.130107T1400Z-130108T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1029 PM EST SUN JAN 6 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 11 PM EST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 11 PM EST MONDAY. THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-071130-
/O.NEW.KAPX.SC.Y.0003.130107T1400Z-130108T0400Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1029 PM EST SUN JAN 6 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 11 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 11 PM EST MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
5 follow-up statements
014 
WHUS73 KAPX 070944
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
444 AM EST MON JAN 7 2013

LHZ349-071745-
/O.UPG.KAPX.SC.Y.0003.130107T1400Z-130108T0400Z/
/O.EXA.KAPX.GL.W.0002.130107T1400Z-130108T0400Z/
STURGEON POINT TO ALABASTER MI-
444 AM EST MON JAN 7 2013

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM EST
THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-341-342-344>346-071745-
/O.CON.KAPX.GL.W.0002.130107T1400Z-130108T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
444 AM EST MON JAN 7 2013

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM
EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM
EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>348-071745-
/O.CON.KAPX.SC.Y.0003.130107T1400Z-130108T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
444 AM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 11 PM EST THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 11 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-071745-
/O.CON.KAPX.SC.Y.0003.130107T1400Z-130108T0400Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
444 AM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 11 PM EST THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 11 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
429 
WHUS73 KAPX 071553
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1053 AM EST MON JAN 7 2013

LMZ323-341-342-344>346-080000-
/O.CON.KAPX.GL.W.0002.000000T0000Z-130108T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1053 AM EST MON JAN 7 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ349-080000-
/O.CON.KAPX.GL.W.0002.000000T0000Z-130108T0400Z/
STURGEON POINT TO ALABASTER MI-
1053 AM EST MON JAN 7 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>348-080000-
/O.CON.KAPX.SC.Y.0003.000000T0000Z-130108T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1053 AM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-080000-
/O.CON.KAPX.SC.Y.0003.000000T0000Z-130108T0400Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1053 AM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
952 
WHUS73 KAPX 071849
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
149 PM EST MON JAN 7 2013

LSZ321-080300-
/O.UPG.KAPX.SC.Y.0003.000000T0000Z-130108T0400Z/
/O.EXA.KAPX.GL.W.0002.000000T0000Z-130108T0400Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
149 PM EST MON JAN 7 2013

...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-341-342-344>346-080300-
/O.CON.KAPX.GL.W.0002.000000T0000Z-130108T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
149 PM EST MON JAN 7 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ349-080300-
/O.CON.KAPX.GL.W.0002.000000T0000Z-130108T0400Z/
STURGEON POINT TO ALABASTER MI-
149 PM EST MON JAN 7 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>348-080300-
/O.CON.KAPX.SC.Y.0003.000000T0000Z-130108T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
149 PM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ322-080300-
/O.CON.KAPX.SC.Y.0003.000000T0000Z-130108T0400Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
149 PM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
350 
WHUS73 KAPX 072047
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
347 PM EST MON JAN 7 2013

LMZ323-341-342-344>346-080400-
/O.CON.KAPX.GL.W.0002.000000T0000Z-130108T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
347 PM EST MON JAN 7 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ349-080400-
/O.CON.KAPX.GL.W.0002.000000T0000Z-130108T0400Z/
STURGEON POINT TO ALABASTER MI-
347 PM EST MON JAN 7 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ321-080400-
/O.CON.KAPX.GL.W.0002.000000T0000Z-130108T0400Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
347 PM EST MON JAN 7 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>348-080400-
/O.CON.KAPX.SC.Y.0003.000000T0000Z-130108T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
347 PM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ322-080400-
/O.CON.KAPX.SC.Y.0003.000000T0000Z-130108T0400Z/
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
347 PM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
688 
WHUS73 KAPX 080309
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1009 PM EST MON JAN 7 2013

LHZ349-LMZ323-342-344>346-081115-
/O.CAN.KAPX.GL.W.0002.000000T0000Z-130108T0400Z/
/O.EXB.KAPX.SC.Y.0003.000000T0000Z-130108T1600Z/
STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1009 PM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-LSZ321-081000-
/O.CAN.KAPX.GL.W.0002.000000T0000Z-130108T0400Z/
/O.EXB.KAPX.SC.Y.0003.000000T0000Z-130108T1000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1009 PM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-347-348-081115-
/O.EXT.KAPX.SC.Y.0003.000000T0000Z-130108T1600Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1009 PM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST
TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-LSZ322-081000-
/O.EXT.KAPX.SC.Y.0003.000000T0000Z-130108T1000Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1009 PM EST MON JAN 7 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST TUESDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Jan 6, 7:01 PM EST, 3 hours 28 minutes earlier.

Area forecast discussion, Jan 6, 7:01 PM EST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
701 PM EST SUN JAN 6 2013

.SYNOPSIS...
ISSUED AT 336 PM EST SUN JAN 6 2013

SCATTED SNOW FLAKES WILL GRADUALLY END TONIGHT...WITH DRIER AND
COLDER AIR FILTERING IN FOR THE OVERNIGHT HOURS. THE COOL DOWN WILL
BE SHORT LIVED THOUGH...AS HIGH PRESSURE AND UNSEASONABLY WARM
CONDITIONS SET IT ON MONDAY AND LAST RIGHT ON THROUGH THE WEEK.
ALTHOUGH WE WILL SEE A FAIR AMOUNT OF SUNSHINE THIS WEEK...A SERIES
OF DISTURBANCES WILL PERIODICALLY SKIRT BY JUST TO THE
NORTH...BRINGING VARYING AMOUNTS OF CLOUD COVER...AND THE OCCASIONAL
CHANCE FOR SOME GENERALLY LIGHT PRECIPITATION.

&&

.UPDATE...
ISSUED AT 700 PM EST SUN JAN 6 2013

HAVE EXTENDED THE CHANCE OF SOME LIGHT SNOW SHOWERS ACROSS WRN
SECTIONS OF CHIPPEWA/MACKINAC COUNTIES AND ACROSS PORTIONS OF FAR
NW LWR MICHIGAN FOR ANOTHER COUPLE OF HOURS BASED ON RADAR TRENDS.
BY LATE EVENING...ALL CHANCES OF SNOW WILL COME TO AN END AND
PERSISTENT LOW CLOUDS WILL BEGIN TO BREAK UP AS SIGNIFICANTLY
DRIER LOW LEVEL AIR ARRIVES WITH THE SURFACE RIDGE AXIS. CURRENT
CLOUD FORECAST HANDLES THIS SCENARIO WELL.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 336 PM EST SUN JAN 6 2013

ON THE LATEST SURFACE WEATHER MAP OF INTEREST...1010 MB LOW
PRESSURE WAS OVER SOUTHEAST ONTARIO...1025 MB HIGH PRESSURE WAS
OVER NORTHEAST ONTARIO AND 1002 MB LOW PRESSURE WAS OVER SOUTHERN
SASKATCHEWAN. SATELLITE IMAGERY ALONG WITH SURFACE OBSERVATIONS
SHOWED LOTS OF LOWER CLOUDS ACROSS THE AREA...BUT MAINLY JUST MID
CLOUDS ACROSS EASTERN UPPER. APX AND SURROUNDING RADARS WAS SHOWING
SOME LIGHT RETURNS ACROSS PORTIONS OF NORTHERN LOWER. THE MAIN SHORT
TERM FORECAST CONCERNS REVOLVE AROUND CLOUD COVER AND SUBSEQUENT LOW
TEMPERATURES TONIGHT.

TONIGHT...PERHAPS A FLURRY OR LIGHT SNOW SHOWER THROUGH EARLY
EVENING FROM NORTHERLY FLOW LES. OTHERWISE...DRY AIR WILL ADVECT
IN FROM THE NORTH AS SURFACE AND UPPER LEVEL RIDGING BUILD INTO
THE REGION. SO THE AGE OLD QUESTION IS WHETHER OR NOT IT WILL
CLEAR OUT. AM ALWAYS A LITTLE HESITATE TO DO SO IN THE MIDDLE OF
THE WINTER...BUT CURRENT FORECAST AND SURROUNDING OFFICES DO
SO...AND NORTHERLY FLOW IS THE BEST FLOW TO DO SO...SO WILL
CONTINUE ON THIS TRACK FOR NOW. WITH DIMINISHING WINDS AND
POTENTIALLY CLEARING SKIES...TEMPERATURES MAY PLUMMET. WILL
CONTINUE WITH LOWS RANGING FROM THE SINGLE DIGITS ABOVE ZERO
INLAND TO THE TEENS NEAR THE LAKESHORES.

MONDAY...SURFACE PRESSURE GRADIENT REALLY TIGHTENS UP AS STRONG HIGH
PRESSURE SLIPS OFF TO THE EAST AND A FAIRLY DEEP ALBERTA CLIPPER
MOVES BY TO THE NORTH. SO EXPECT GUSTY SOUTH SOUTHWEST WINDS AND
MILDER TEMPERATURES WITH HIGHS IN THE MIDDLE AND UPPER 30S. SKY
COVER REMAINS A BIT TENUOUS...AS OVER LAKE INSTABILITY IS ALRIGHT TO
START THE DAY...WHICH WANES THROUGH THE DAY. SO WILL CONTINUE WITH
CLEAR TO PARTLY CLOUDY SKIES...MOST CLOUDS SHOULD BE NORTH FROM THE
CLIPPER MOVING BY.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 336 PM EST SUN JAN 6 2013

MONDAY NIGHT...850 MB TEMPERATURES REMAIN BELOW 0C AND CONTINUE TO
COOL OVERNIGHT, WITH THE SOUNDINGS ON THE GFS AND ECMWF ALSO
REMAINING BELOW FREEZING, WILL EXPECT THAT AS THE FRONT PUSHES INTO
E UPPER OVERNIGHT THAT THERE WILL BE A CHANCE FOR LIGHT SNOW.
HOWEVER, IT LOOKS LIKE THE LIFT FROM THE 500 MB SHORTWAVE IS A
LITTLE DELAYED, SO HAVE THE CHANCES JUST OUTSIDE OF THE FORECAST
AREA, THEN OVERNIGHT, AS THE WAVE MOVES INTO AND THEN OUT OF THE
REGION WILL HAVE SLIGHT TO CHANCE POPS IN E UPPER. HOWEVER,
CONSIDERING THE SOUNDINGS ARE PRETTY DRY, WOULDN'T BE SURPRISED IF
NOTHING HAPPENED, MAYBE FLURRIES.

TUESDAY...THE SFC HIGH REASSERTS ITSELF AND THE RETURN FLOW. BOTH
MODELS HAVE CLEARING SKIES DURING THE DAY, THEN CLOUDING BACK UP
LATE IN THE AFTERNOON AS THE NEXT SYSTEM MOVES INTO THE UPPER GREAT
LAKES. RIGHT NOW HAVE MID 30S, BUT DEPENDING ON HOW MUCH THE SUN IS
EFFECTIVE, WOULDN'T THINK THAT 40 IS OUT OF THE QUESTION, ESPECIALLY
NEAR LAKE MICHIGAN AND ALONG M-55.

TUESDAY NIGHT...THE NEXT SFC LOW AFFECTS THE REGION WITH E UPPER
WHERE THE CHANCE POPS ARE FOCUSED AS THE MOISTURE AND ENERGY IS
FOCUSED. FOR THE EVENING, THOUGH THE MOISTURE IS PRETTY SPARSE, SO
IT WILL REMAIN DRY IN N LOWER AND JUST BARELY CHANCE POPS FOR AREAS
NORTH OF M-123 IN E UPPER. OVERNIGHT, THE MOISTURE VENTURES SOUTH TO
AROUND M-72, BUT THE MAIN FOCUS WITH THE DEEPER MOISTURE THAT
FOLLOWS THE COLD FRONT AND TRAILS THE 500 MB TROUGH.

WEDNESDAY...THE 700-500 MB MOISTURE BEGINS TO MOVE OUT OF THE REGION
DURING THE MORNING. WITH THE 850 MB TEMPERATURES FALLING TO AROUND
-8C, IT LOOKS LIKE THERE COULD BE SOME LIGHT LES IN THE AFTERNOON,
HOWEVER, WITH QUICKLY SHIFTING WIND DIRECTIONS AND THE 850-700 MB
LAYER RH FALLING TO LESS THAN 60% BY 00Z, WILL EXPECT THAT CHANCE
POPS OR SLIGHT CHANCE ARE SUFFICIENT FOR E UPPER. OVERNIGHT, HIGH
PRESSURE BUILDS INTO THE REGION BOTH AT THE SFC AND AT 500 MB. AS
WELL AS THE 850 MB TEMPERATURES RISING. WILL HAVE TO SEE IF THERE IS
ENOUGH MOISTURE THAT GETS TRAPPED BELOW THE INVERSION FOR CLOUDS. AT
THIS POINT THE MODEL SOUNDINGS POINT TO NO.

EXTENDED (THURSDAY THROUGH SUNDAY)...THURSDAY, THE ECMWF HAS TRENDED
BACK EVEN MORE KEEPING THE DAY DRY, AND MOST OF THE NIGHT. THE GFS,
AS HPC HAS MENTIONED IN THEIR DISCUSSION, IS EJECTING THE 500 MB LOW
OUT OF MEXICO FASTER THAN THE ECMWF. WOULD TEND TO SIDE WITH THE
ECMWF SINCE IT TENDS TO DO A BETTER JOB WITH EJECTING THESE SW UPPER
LOWS. SO WILL PROBABLY CUT THE POPS OVERNIGHT AS WELL WITH THE ECMWF
BARELY GETTING ANYTHING UP THE FAR NORTH BY 12Z. FRIDAY, WITH THE
SLOWER SOLUTION, BOTH THE MODELS ARE BACKING OFF ON THE TIMING OF
THE COLD FRONT FROM DURING THE DAY TO OVERNIGHT, AND EVEN THEN, IT
IS STILL RAIN. SO WILL HAVE THE CHANCE OF RAIN. SATURDAY, THE COLD
FRONT MOVES INTO THE REGION AND CHANGES THE RAIN TO SNOW ON THE GFS,
THE ECMWF IS DRAGGING IT'S FEET GETTING THE FRONT INTO N MICHIGAN.
SO WILL HAVE THE CHANCE POPS FOR RAIN DURING THE DAY. AFTER 00Z, THE
COLD AIR CONTINUES INTO THE REGION AND EVERYTHING SHOULD BE CHANGING
TO ALL SNOW BY 12Z. SO WILL HAVE A MIX OVERNIGHT. SUNDAY, BOTH
MODELS HAVE SOME LES. THE 850 MB TEMPERATURES -16C ON THE ECMWF AND
-12C ON THE GFS. WINDS ARE A GREAT DIRECTION FOR THE FORECAST AREA
ON THE GFS, BUT THE ECMWF IS QUITE A DIFFERENT STORY. IF ECMWF SHOW
UP, IT WILL BE A GOOD LES EVENT, BUT WE HAVE BEEN DISAPPOINTED BY
THE MODELS BEFORE ON THE DAY 7-8 PROGS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 700 PM EST SUN JAN 6 2013

LOW CLOUDS/MVFR CIGS WILL WILL SCATTER OUT BEFORE MIDNIGHT AND WINDS
BECOME LIGHT AS THE SURFACE RIDGE AXIS MOVES OVERHEAD. ONLY SOME
HIGH CLOUDS ARE EXPECTED FOR MONDAY...BUT LOW LEVEL SOUTHERLY WINDS
WILL RAPIDLY STRENGTHEN SHORTLY AFTER SUNRISE THANKS TO TIGHTENING
OF THE LOW LEVEL PRESSURE GRADIENT BETWEEN THE DEPARTING RIDGE
AXIS AND A MOISTURE-STARVED COLD FRONT. WIND GUSTS OF 20 TO 30 KTS
ARE EXPECTED ON MONDAY...WITH HIGHER GUSTS POSSIBLE NEAR THE
LAKESHORES.

&&

.MARINE...
ISSUED AT 336 PM EST SUN JAN 6 2013

GUSTY NORTH WINDS WILL LEAD TO THE CONTINUANCE OF SMALL
CRAFT ADVISORIES (SAVE WHITEFISH BAY) THROUGH THIS EVENING. WINDS
WILL THEN DIMINISH FOR A TIME OVERNIGHT AS HIGH PRESSURE BUILDS INTO
THE REGION. HOWEVER...INCREASING SOUTH/SOUTHWESTERLY GRADIENT WILL
RESULT IN WINDS RAMPING UP MONDAY MORNING...WITH GALE FORCE WINDS A
POSSIBILITY WITHIN LAKE MICHIGAN NEARSHORE ZONES THROUGH MONDAY
EVENING (AND SMALL CRAFT ADVISORIES ELSEWHERE). WINDS WILL DIMINISH
TUESDAY MORNING AS WEAK SURFACE RIDGING BUILDS IN WITH WINDS
SHIFTING TO MORE OF A WESTERLY DIRECTION.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR LHZ345>349.
LM...GALE WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LMZ323-
     341-342-344>346.
     SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR LMZ323-341-
     342-344>346.
LS...NONE.

&&

UPDATE...MR
SYNOPSIS...KB
SHORT TERM...AS
LONG TERM...JL
AVIATION...MR
MARINE...AS
Hazardous weather outlook, Jan 6, 12:05 PM EST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1205 PM EST SUN JAN 6 2013

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
071100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1205 PM EST SUN JAN 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...REST OF TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED MONDAY INTO MONDAY
EVENING.  STRONGEST WINDS WILL BE FOUND ALONG THE LAKE MICHIGAN
SHORELINE WHERE WIND GUSTS OVER 40 MPH ARE LIKELY.

GALE FORCE WINDS ARE EXPECTED ON LAKE MICHIGAN MONDAY INTO MONDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL
LOWERCASE)

AJS

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 10:29 PM ESTSmall Craft AdvisoryAPX37 hr
Jan 7, 4:43 AM ESTWind AdvisoryAPXBenzie, Emmet, Leelanau, Manistee16 hr

Nearby

Gale Warnings in Michigan, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.